Inventiones mathematicae

, Volume 157, Issue 2, pp 405–418

The integral K-theoretic Novikov conjecture for groups with finite asymptotic dimension

Authors

    • Department of MathematicsStanford University
    • Department of Mathematics and StatisticsSUNY
Article

DOI: 10.1007/s00222-003-0356-x

Cite this article as:
Carlsson, G. & Goldfarb, B. Invent. math. (2004) 157: 405. doi:10.1007/s00222-003-0356-x

Abstract

The integral assembly map in algebraic K-theory is split injective for any geometrically finite discrete group with finite asymptotic dimension.

Copyright information

© Springer-Verlag 2004